I have taken up to (3) Tbsp. of coconut oil per day. This helps some, but not enough. I may need to take more. If anyone is suffering from brain fog, related to Levaquin, please let me know what you are successfully taking to greatly help with this problem. Thank you!
15 May 2012
As far as brain fog, there may be many things causing it, including whatever the original reason was that you were prescribed the Levaquin. I know whenever I have been prescribed it, I was really sick and already felt like I was breathing underwater and having a hard time staying focused. As far as regaining clarity while on the Levaquin, some of it was giving it a few days to work to get rid of the infections it was treating, as well as I take a NOW product called L-Dopa Mucuna Pruriens, which I've increased at those times and seems to help bring me back to myself. But any supplements, even increasing your coconut oil, should be done in conjunction with your doctor''s recommendation, or in collaboration with a naturopath. Hang in there, hope you feel better soon - Terca
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 39, good health over all. But, I feel like I am losing my mind. Feels like my brain is in a blender going 90 miles an hour.
0 answers • 16 Nov 2011
Treatment ended on Friday (5days) and now on Monday having difficulty with thought process?
1 answer • 9 Sep 2013
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
... out great pain this was dec 2013 it has gotten a bit better Doc have ran test all have come back normal. I have joint pain in my elbows and knees ...
2 answers • 28 Oct 2013
Has anyone taking this med experienced acute anxiety for no apparent reason or brain fog?
1 answer • 15 May 2014